On the geometry at infinity of the universal covering of Sl(2,)
Rendiconti del Seminario Matematico della Università di Padova, Tome 104 (2000), p. 91-108
@article{RSMUP_2000__104__91_0,
     author = {Salvai, Marcos},
     title = {On the geometry at infinity of the universal covering of $Sl(2, \mathbb {R})$},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {104},
     year = {2000},
     pages = {91-108},
     zbl = {1025.53020},
     mrnumber = {1809352},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2000__104__91_0}
}
Salvai, Marcos. On the geometry at infinity of the universal covering of $Sl(2, \mathbb {R})$. Rendiconti del Seminario Matematico della Università di Padova, Tome 104 (2000) pp. 91-108. http://www.numdam.org/item/RSMUP_2000__104__91_0/

[1] W. Ballmann - M. BRIN - K. BURNS, On surfaces with no conjugate points, J. Diff. Geometry, 25 (1987), pp. 249-273. | MR 880185 | Zbl 0592.53041

[2] A. Beardon, The Geometry of Discrete Groups, Springer-Verlag (1983). | MR 698777 | Zbl 0528.30001

[3] A. Besse, Einstein manifolds, Springer-Verlag (1987). | MR 867684 | Zbl 0613.53001

[4] J.E. D'Atri, The long-time behavior of geodesics in certain left invariant metrics, Proc. Amer. Math. Soc., 116 (1992), pp. 813-817. | MR 1145417 | Zbl 0792.53045

[5] P. Eberlein - B. O'NEILL, Visibility Manifolds, Pacific J. of Math., 46 (1973), pp. 45-109. | MR 336648 | Zbl 0264.53026

[6] J. Milnor, Curvatures of left invariants metrics on Lie groups, Adv. in Math., 21 (1976), pp. 293-329. | MR 425012 | Zbl 0341.53030

[7] M. Salvai, Spectra of unit tangent bundles of hyperbolic Riemann surfaces, Ann. Global Anal. Geom., 16 (1988), pp. 357-370. | MR 1635542 | Zbl 0912.30026

[8] P. Scott, The geometries of 3-manifolds, Bull. London Math. Soc., 15 (1983), pp. 401-487. | MR 705527 | Zbl 0561.57001